Social Anxiety Support Forum banner
1 - 18 of 18 Posts

·
Beautiful Mess
Joined
·
1,284 Posts
Discussion Starter · #1 ·
Everytime I take this stuff, I get over emotional and want to cry. Is it making me softer or what? I am a tough gal- I rarely cry. But I take this stuff and I want to cry!
 

·
Registered
Joined
·
2,403 Posts
I cry everytime someone with SA is prescribed Buspar... why not a Tic Tac or M&M's?
 

·
Registered
Joined
·
2,403 Posts
Buspar is not a benzo...
 

·
Registered
Joined
·
676 Posts
Well this side effect (which I also feel to an extent with buspar) corresponds with anecdotal reports of wellbutrin increasing weepiness as well as their both having positive sexual side effects (for many). I'm not sure what mechanism of action is common between the two. Probably some action on dopamine.
 

·
Registered
Joined
·
163 Posts
haha, yea, I think M&M's(chocolate) has a more profound effect on my brain than buspar did.

I remember getting prescribed it and taking it and all it did was make me lightheaded for a week, so I upped the dose and it just made me dizzy for a few hours......all physical.....like it wasn't crossing my BBB and just making me dizzy?

bleh
 

·
Beautiful Mess
Joined
·
1,284 Posts
Discussion Starter · #13 ·
Well buspar has made me cry which nothing has had that affect on me in 5 years so it does do something. I will just use prn. Maybe it is prescribed to actors/actresses so they can cry on cue. hmmmm
 

·
Registered
Joined
·
8 Posts
i think buspar hits dopamine. i was on emsam which increases dopamine and felt like i was going to cry 24/7. sitting at my desk at work was the worst...i could feel it coming on im glad i never did....my psychopharmacologist said i should try buspar ...does it work for anyone? i know it has a reputation in clinical practice as being ineffective....
 

·
Registered
Joined
·
110 Posts
I would kind of like to try Buspar but I was reading an article about it today and it really freaked me out. It's not the side effects that freak me out but the fact that they could remain permanent. I have heard this about any other medication so I am a bit wary of trying it. Are there possible permanent side effects like this with Benzos?

"Rarely, patients taking buspirone may develop movement disorders such as shakiness (tremors), muscle stiffness, mask-like facial expression, jerky walking movements, or a condition known as tardive dyskinesia. In some cases, these conditions may be permanent. Tell your doctor immediately if you develop any unusual/uncontrolled movements (especially of the face, mouth, tongue, arms, or legs). "

Here is where I found it:
http://www.rxlist.com/buspar-drug.htm
 
1 - 18 of 18 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top